Advertisement

Communications in Mathematical Physics

, Volume 202, Issue 1, pp 1–63 | Cite as

Exotic Subfactors of Finite Depth with Jones Indices \(\) and \(\)

  • M. Asaeda
  • U. Haagerup

Abstract:

We prove existence of subfactors of finite depth of the hyperfinite II1 factor with indices \(\) and \(\). The existence of the former was announced by the second named author in 1993 and that of the latter has been conjectured since then. These are the only known subfactors with finite depth which do not arise from classical groups, quantum groups or rational conformal field theory.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • M. Asaeda
    • 1
  • U. Haagerup
    • 2
  1. 1.Graduate School of Mathematical Sciences, University of Tokyo, Komaba, Meguro-ku, Tokyo, 153-8924, Japan. E-mail: asaeda@ms.u-tokyo.ac.jpJP
  2. 2.Institut for Matematik og Datalogi, Odense Universitet,Campusvej 55, DK-5230 Odense M, Denmark.¶E-mail: haagerup@imada.ou.dkDK

Personalised recommendations